# SDR CA130530004

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, THE LT ENGINE AUTOFEATHERED, UNCOMMANDED AUTOFEATHER.  THE T/O WAS REJECTED AND THE AC RETURNED TO THE RAMP.  TROUBLESHOOTING LED TO THE REPLACEMENT OF BOTH AUTO FEATHER UNITS, THE LT ENGINE TORQUE SENSOR, ELECTRONIC ENGINE CONTROL AND HIGH PRESSURE ROTOR SPEED SENSOR BEFORE THE ACFT WAS RETURNED TO SERVICE.
